# SDR SWAA2023110105680

- Difficulty date: September 29, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT 2023-614979<[01] FABRICATED NEW SIDEWALL PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DWG 453A2510 SHEET:4 REV:- MATERIAL USED CONOLITE P/N:A60SG4W PO 2022 216723;[02] FABRICATED NEW SIDEWALL PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DWG 453A2510 SHEET:4 REV:- MATERIAL USED CONOLITE P/N:A60SG4W PO 2022 216723
